# SDR CHQA201100151

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 20,936 hours, 18,196 cycles
- Engine: Allsn AE3007A
- Engine time: 18,390 hours, 14,997 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 906577
- Condition: Not Seated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT THE CREW REPORTED A LOW OIL QUANTITY INDICATION ON E1.  THE QRH WAS FOLLOWED AND E1 WAS SHUT DOWN IN FLIGHT.  THE AIRCRAFT DIVERTED TO KCRW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED E1 AND FOUND THE NON-INDICATING MAGNETIC CHIP DETECTOR WAS NOT PROPERLY SEATED.  THE CHIP DETECTOR WAS RESEATED AND THE ENGINE SERVICED WITH OIL AND GROUND RUNS FOUND NO FURTHER LEAKS.
